# SDR AWXA200601632

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N660350
- Condition: Cracked
- Location: Zone 100
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-02 CHECK - NR 5934562, FWD CARGO COMPARTMENT, UPPER DOOR FRAME 3RD FROM AFT, ANGLE BRACKET CRACKED.   REMOVED AND REPLACED FWD CARGO COMPARTMENT, UPPER DOOR FRAME 3RD FROM AFT, ANGLE BRACKET IAW SRM 51-40-02-0G F IG 12 PAR 7D.
